# SDR DALA2025102807898

- Difficulty date: October 28, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 6,333 hours, 737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3429 GOUGE AT AFT CARGO DOOR OPENING SKIN FWD EDGE.   REPAIRED PER A330 SRM 53-41-11-283-022. OK FOR SERVICE. (6685150)
